# SDR UIEA2014072800349

- Difficulty date: July 28, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 44,842 hours, 5,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L3 EMER LIGHT BATTERY DEAD.  REPLACED BATTERY, OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
